# SDR ASOA201000248

- Difficulty date: February 15, 2010
- Submitted: February 19, 2010
- Operation: Air carrier
- Aircraft: N680BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7679
- Aircraft time: 15,701 hours, 13,680 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK SEGMENTS FROM FS 559+80 TO FS 621 ARE CORRODED, QTY 2 SEGMENTS, RBL 9.  REMOVED & REPLACED SEAT TRACK SEGMENTS IAW AMM 53-01-11-000-802 AND SRM 51-40-11.
